Alert archive / Ohio / River Flood Advisories in 2012
River Flood Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood advisory at Mar 15, 2012, 12:17 PM EDT for Licking County, Ohio. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2012, 12:17 PM EDT (16:17 UTC)
- Expired
- Mar 15, 2012, 5:14 PM EDT
- In force
- 5 hr
- Issued by
- NWS Wilmington, OH
County Licking County, OH
The radar
The Cincinnati radar (KILN), 137 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fork Licking River (OH) at Newark (Ohio Street) (NKOO1).
- Action stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03146405, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
211 WGUS81 KILN 151617 FLSILN FLOOD ADVISORY NATIONAL WEATHER SERVICE WILMINGTON OH 1217 PM EDT THU MAR 15 2012 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING LOCATIONS... NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE OHC089-160017- /O.NEW.KILN.FL.Y.0004.120315T1617Z-120317T0415Z/ /NKOO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1217 PM EDT THU MAR 15 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD ADVISORY FOR THE NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE, * UNTIL LATE FRIDAY NIGHT. * AT 12 PM THE STAGE WAS 18.6 FEET. * FLOOD STAGE IS 19 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET THIS AFTERNOON THEN BEGIN FALLING. * AT STAGES JUST BELOW 19 FEET, FLOOD WATERS WILL APPROACH HOMES IN LITTLE TEXAS. THE BABE RUTH BASEBALL DIAMOND IS ALSO FLOODED. $$
2 follow-up statements
997 WGUS81 KILN 151823 FLSILN FLOOD ADVISORY NATIONAL WEATHER SERVICE WILMINGTON OH 223 PM EDT THU MAR 15 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS... NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE OHC089-152330- /O.EXT.KILN.FL.Y.0004.000000T0000Z-120315T2330Z/ /NKOO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 223 PM EDT THU MAR 15 2012 THE FLOOD ADVISORY IS EXTENDED FOR THE NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE * UNTIL THIS EVENING. * AT 2 PM THE STAGE WAS 18.6 FEET. * FLOOD STAGE IS 19 FEET. * THE RIVER HAS ALREADY CRESTED AND WILL CONTINUE TO FALL. * AT STAGES NEAR 18 FEET, FLOOD WATERS WILL CONTINUE TO RECEDE FROM THE LITTLE TEXAS AREA...AS WELL AS THE BABE RUTH BASEBALL DIAMOND. $$
138 WGUS81 KILN 152114 FLSILN FLOOD ADVISORY NATIONAL WEATHER SERVICE WILMINGTON OH 514 PM EDT THU MAR 15 2012 ...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING LOCATIONS... NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE OHC089-152144- /O.CAN.KILN.FL.Y.0004.000000T0000Z-120315T2330Z/ /NKOO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 514 PM EDT THU MAR 15 2012 THE FLOOD ADVISORY IS CANCELLED FOR THE NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE * AT 5 PM THE STAGE WAS 16.1 FEET. * FLOOD STAGE IS 19 FEET. * THE RIVER HAS ALREADY CRESTED AND WILL CONTINUE TO FALL THIS EVENING. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood advisory went out at Mar 15, 5:16 AM EDT, 7 hours 1 minute earlier.
Area forecast discussion, Mar 15, 5:16 AM EDT, 7 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 516 AM EDT THU MAR 15 2012 .SYNOPSIS... A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE OHIO VALLEY THROUGH THE WEEKEND. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS TIME AS THESE FEATURES COMBINE WITH AN UNSTABLE AIRMASS. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE WEEKEND AND INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A LINE OF SHOWERS AND THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE FA WILL CONTINUE TO MOVE TO THE EAST AND OUT OF THE FA OVER THE NEXT HOUR OR SO. SOME SUB SEVERE HAIL HAS BEEN REPORTED WITH THESE STORMS ACROSS THE FA. THERE WILL THEN BE A BRIEF LULL IN THE PRECIPITATION HOWEVER SHOWERS AND ISOLATED THUNDERSTORMS ARE LOCATED OVER WESTERN INDIANA AND EXPECT THIS AND ADDITIONAL THUNDERSTORM ACTIVITY TO MOVE INTO THE AREA DURING THE DAY TODAY. MODELS ARE HAVING A HARD TIME RESOLVING WHERE CONVECTION WILL OCCUR TODAY. THUNDERSTORM ACTIVITY WILL BE SCATTERED IN NATURE TODAY. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL WITH HIGHS IN THE MIDDLE TO UPPER 70S. WENT ON THE WARM SIDE OF GUIDANCE FOR HIGH TEMPERATURES TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... NEBULOUS PATTERN CONTINUES THROUGH THE SHORT TERM TIME FRAME. WEAK DISTURBANCES WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH SUNDAY. SOUTHERLY FLOW WILL KEEP ABOVE NORMAL TEMPERATURES ACROSS THE AREA WITH HIGH TEMPERATURES IN THE 70S EXPECTED EACH DAY. PRECIPITATION WILL BEGIN TO TAPER OFF SUNDAY AFTERNOON AS THE UPPER LEVEL RIDGE BUILDS INTO THE AREA. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... UPPER LEVEL RIDGE WILL ESTABLISH ITSELF ACROSS THE AREA THROUGH THE REMAINDER OF THE LONG TERM. THIS WILL ALLOW FOR THE CONTINUATION OF WELL ABOVE NORMAL TEMPERATURES AND FOR GENERALLY DRY CONDITIONS ACROSS THE FA. HIGH TEMPERATURES EACH DAY WILL BE AT LEAST IN THE 70S WITH A FEW LOCATIONS ACROSS SOUTHERN PORTIONS OF THE FA NEARING THE 80 DEGREE MARK. NORMAL HIGH TEMPERATURES THIS TIME OF YEAR ARE IN THE UPPER 40S TO THE LOWER 50S. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... LINE OF SPOTTY SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE AREA WILL PASS BY THE COLUMBUS TERMINALS WITHIN THE NEXT SEVERAL HOURS. GIVEN THE COVERAGE AND THUS PROBABILITY OF ANY OF THIS IMPACTING THE TERMINALS HAVE OPTED TO USE VCSH IN INITIAL ISSUANCE. SCATTERED TO BROKEN HIGH BASED CUMULUS WILL AFFECT THE AREA THROUGH MUCH OF THE TAF PERIOD. THERE IS THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS. BUT WEAK FORCING MEANS THAT CONFIDENCE IS LOW IN COVERAGE/TIMING/LOCATION. THUS HAVE KEPT THE REST OF THE TERMINALS DRY FOR NOW. SOUTH WINDS WILL INCREASE DURING THE DAY WITH SOME GUSTS AROUND 20 KT POSSIBLE. OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THEN AGAIN ON SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...NOVAK AVIATION...
Hazardous weather outlook, Mar 15, 10:48 AM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1048 AM EDT THU MAR 15 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-161500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1048 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA TODAY. MAINLY SMALL HAIL AND LOCALIZED FLOODING WILL BE POSSIBLE FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 15, 11:09 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1109 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM HAIL 5 WSW FINNEYTOWN 39.19N 84.59W
03/15/2012 E0.88 INCH HAMILTON OH TRAINED SPOTTER
HAIL COVERING THE GROUND NEAR INTERSECTION OF NORTH BEND
ROAD AND CLOVER LEAF LANE.
&&
KURZSpecial weather statement, Mar 15, 11:45 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1145 AM EDT THU MAR 15 2012
OHZ063-064-071>074-077>082-088-151645-
ADAMS OH-BROWN OH-CLINTON OH-FAYETTE OH-HAMILTON OH-HOCKING OH-
PICKAWAY OH-PIKE OH-ROSS OH-SCIOTO OH-WARREN OH-CLERMONT OH-
HIGHLAND OH-
1145 AM EDT THU MAR 15 2012
...THUNDERSTORMS WITH HAIL AND HEAVY RAIN MOVING ACROSS SOUTHERN
OHIO...
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ARE MOVING ACROSS SOUTHERN
OHIO AND WILL CONTINUE TO DO SO THROUGH EARLY AFTERNOON.
THE STRONGEST OF THESE STORMS WILL PRODUCE HAIL UP TO THE SIZE OF
PENNIES AND WIND GUSTS TO AROUND 40 MPH. TORRENTIAL RAINFALL RATES
ARE ALSO POSSIBLE. A QUICK ONE TO TWO INCHES OF RAIN IS POSSIBLE FOR
FOR AREAS ALONG AND NORTH OF THE OHIO RIVER. THIS MAY LEAD TO
LOCALIZED FLOODING...AND RAPID RISES OF SMALL CREEKS AND STREAMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SABINA...ABERDEEN...
HILLSBORO...LEESBURG...WINCHESTER...WASHINGTON COURT HOUSE...
BELFAST...SEAMAN...MANCHESTER...MARSHALL...WEST UNION AND GREENFIELD.
ALSO...MOWRYSTOWN...RUSSELLVILLE...REDOAK...FINCASTLE...NEW MARKET...
HIGHLAND...SAMANTHA AND JASPER MILLS ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3859 8285 3875 8288 3860 8329 3870 8351
3863 8367 3865 8376 3876 8387 3880 8416
3909 8436 3914 8472 3931 8451 3929 8436
3943 8434 3958 8415 3950 8264 3936 8274
3916 8278 3896 8280 3886 8271 3858 8279Local storm report, Mar 15, 11:48 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1148 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM HAIL 2 W WILMINGTON 39.45N 83.87W
03/15/2012 E0.50 INCH CLINTON OH NWS EMPLOYEE
1147 AM HAIL 5 NNW WILMINGTON 39.52N 83.85W
03/15/2012 E0.75 INCH CLINTON OH TRAINED SPOTTER
NEAR THE I-71 AND US-68 INTERCHANGE.
&&
HATZOSSpecial weather statement, Mar 15, 11:55 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1155 AM EDT THU MAR 15 2012 OHZ053>055-062>064-151700- CLARK OH-FAYETTE OH-FRANKLIN OH-GREENE OH-MADISON OH-PICKAWAY OH- 1155 AM EDT THU MAR 15 2012 SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ARE MOVING ACROSS SOUTHERN OHIO AND WILL CONTINUE TO DO SO THROUGH 1 PM. THE STRONGEST OF THESE STORMS WILL PRODUCE HAIL UP TO THE SIZE OF PENNIES...WINDS GUST UP TO 40 MPH...AND TORRENTIAL RAINFALL RATES. A QUICK ONE TO TWO INCHES OF RAIN IS POSSIBLE THIS MAY LEAD TO LOCALIZED FLOODING...AND RAPID RISES OF SMALL CREEKS AND STREAMS. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSONVILLE... BLOOMINGBURG...NEW HOLLAND...MOUNT STERLING...WILLIAMSPORT...SOUTH BLOOMFIELD...LOGAN ELM VILLAGE...CIRCLEVILLE...ASHVILLE AND GROVEPORT. ALSO...BOOKWALTER...MIDWAY...MADISON MILLS...PANCOASTBURG...DEER CREEK LAKE...DERBY...FIVE POINTS AND HARRISBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3988 8282 3951 8286 3957 8396 3977 8385 LATTO
Local storm report, Mar 15, 12:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1206 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM HAIL CLARKSVILLE 39.40N 83.98W
03/15/2012 E1.00 INCH CLINTON OH TRAINED SPOTTER
&&
ASLLocal storm report, Mar 15, 12:11 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1211 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM HAIL 4 WSW FINNEYTOWN 39.20N 84.57W
03/15/2012 E1.00 INCH HAMILTON OH PUBLIC
VIA BROADCAST MEDIA
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:29 AM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Mar 15, 3:45 AM EDT | Special Weather Statement | ILN | Scioto | 30 min |
| Mar 15, 4:10 AM EDT | Special Weather Statement | ILN | Ross | 35 min |
| Mar 15, 4:49 AM EDT | Special Weather Statement | ILN | Licking | 26 min |
| Mar 15, 4:55 AM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Mar 15, 5:56 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Mar 15, 7:16 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 59 min |
| Mar 15, 7:30 AM EDT | River Flood Advisory | ILN | Licking | 6 hr |
| Mar 15, 7:34 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Mar 15, 8:07 AM EDT | Areal Flood Warning | ILN | Fairfield, Licking | 6 hr |
| Mar 15, 8:49 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 56 min |
| Mar 15, 9:11 AM EDT | Special Weather Statement | ILN | Butler, Warren | 64 min |
| Mar 15, 9:23 AM EDT | Special Weather Statement | ILN | Auglaize | 37 min |
| Mar 15, 10:11 AM EDT | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 15, 10:17 AM EDT | Special Weather Statement | ILN | Butler | 28 min |
| Mar 15, 10:18 AM EDT | Severe Thunderstorm Warning | ILN | Warren | 27 min |
| Mar 15, 10:27 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 3 hr |
| Mar 15, 10:51 AM EDT | Special Weather Statement | ILN | Adams, Brown, Butler, Clermont, Hamilton, Highland and 3 more | 54 min |
| Mar 15, 11:03 AM EDT | Flash Flood Warning | ILN | Clermont, Hamilton, Warren | 2 hr |
| Mar 15, 11:18 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 30 min |
| Mar 15, 11:30 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Highland, Pike, Ross and 1 more | 3 hr |
| Mar 15, 11:45 AM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more | 60 min |
| Mar 15, 11:55 AM EDT | Special Weather Statement | ILN | Fayette, Greene, Pickaway | 65 min |
| Mar 15, 11:59 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Ross | 3 hr |
| Mar 15, 1:59 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Mar 15, 2:32 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 58 min |
| Mar 15, 3:29 PM EDT | Special Weather Statement | ILN | Miami | 46 min |
| Mar 15, 3:49 PM EDT | Special Weather Statement | ILN | Fayette | 41 min |
| Mar 15, 3:51 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Clermont, Hamilton, Highland, Hocking and 3 more | 14 hr |
| Mar 15, 4:18 PM EDT | Special Weather Statement | ILN | Auglaize | 42 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 34 min |
| Mar 15, 4:48 PM EDT | Special Weather Statement | ILN | Shelby | 42 min |
| Mar 15, 4:51 PM EDT | Special Weather Statement | ILN | Hamilton | 69 min |
| Mar 15, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 33 min |
| Mar 15, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 38 min |
| Mar 15, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 36 min |
| Mar 15, 5:39 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Mar 15, 5:42 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 48 min |
| Mar 15, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 45 min |
| Mar 15, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 46 min |
| Mar 15, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 36 min |
| Mar 15, 6:20 PM EDT | Areal Flood Advisory | ILN | Shelby | 115 min |
| Mar 15, 6:22 PM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Hamilton, Warren | 3 hr |
| Mar 15, 6:24 PM EDT | Special Weather Statement | ILN | Butler, Hamilton, Preble | 51 min |
| Mar 15, 6:25 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 33 min |
| Mar 15, 6:29 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 46 min |
| Mar 15, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 32 min |
| Mar 15, 6:53 PM EDT | Special Weather Statement | ILN | Brown | 52 min |
| Mar 15, 7:15 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Darke, Miami, Montgomery and 1 more | 60 min |
Nearby
River Flood Advisories in Ohio, 2012Every river flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.